MathSciNet Relay Station
MathSciNet bibliographic data
MR2610580 35A35 (35Q74 74H05 74K10)
Liu, Hanze; Li, Jibin Lie symmetries, conservation laws and exact solutions for two rod equations. Acta Appl. Math. 110 (2010), no. 2, 573–587.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement